# SDR R61A201910151174

- Difficulty date: October 15, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 39,616 hours, 24,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH INBD (FLOOR) SEAT TRACK FR 59/74 THRU 84 (P/N:170-86082-005) HAS SPOTS OF CORROSION. REMOVED AND REPLACED RH INBD (FLOOR)
SEAT TRACK FR 59/74 THRU 84 (P/N:170-86082-005)REF EMB SRM 51-40-08, 51-23-06 AND CPM 51-25-00. A/C REMAINS IN CHECK.
